# SDR UALA2013030501320

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,083 hours, 27,199 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STA 1661 RBL 58 WL 208 CREASE FLOORBEAM AS MARKED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION AT FLOORBEAM STA 1661 RBL 58 WL 208 BELOW CREASE BEAM IAW SRM 53-00-51 ORIG T .125 MAT LOSS .042 FOUND OUT OF LIMITS.  ACCOMPLISHED ECRA 531 0-05536 CMPLD NDT INSP IAW NDTM 51-00-19 AND 51-00-16.
